# SDR DALA2016030902610

- Difficulty date: March 8, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB LT SIDE HAS A CRACK AT BS 655.  ASSOCIATED AA 5310-01436 ADDED FOR AC 9587.  ASSOCIATED ER/A 14-544114 ADDED FOR AC 9587.  REPLACED MAIN CABIN CUSP WEB LT SIDE BS 655 IAW SRM 51-41-02, 51-41-05, DWG NR 9910151, REV BV AND CG, ER/A 544114-14, REV 0, AND DELTA ER/A NR 544114-14, REV ORIGINAL.
